# SDR REXA2012051300729

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 20,514 hours, 17,970 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Aileron Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM IS DIFFICULT TO MOVE TO THE LEFT.  REMOVED DEBRIS FROM AILERON TRIM SWITCH, CHECKS NORMAL IAW AMM 27-11-00.  OK FOR SERVICE.
